# SDR WX0A071892

- Difficulty date: March 23, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053877
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WE CORRODED ON LOWER SURFACE JUST AFT OF STATION 598.  REMOVED DAMAGE, FABRICATED DOUBLER, FILLER, RING DOUBLER & INSTALLED REPAIR IAW SRM 53-05 FIG 131A-4.
